# SDR HNAA2017073100256

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N626
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,784 hours, 39,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BURNING ELECTRICAL ODOR EXPERIENCED IN FLIGHT DECK FOR APPROX 3 MINUTES AND EXTINGUISHED.   MAINTENANCE INSPECTED AIRCRAFT FOR OBVIOUS DEFECTS AND TROUBLESHOT IAW FIM 21-20-00-810-801-A. NO DEFECTS NOTED. OKAY FOR SERVICE.
